# SDR MWEA001161

- Difficulty date: November 16, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 62,308 hours, 37,363 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 59108205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK AT STATION 490 HAS AREA OF SEVERE CORROSION.  FABRICATED AND INSTALLED REPAIR PLUG.
